# SDR SWAA2023052529556

- Difficulty date: April 20, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-79P
- Aircraft serial: 29362
- Aircraft time: 49,658 hours, 34,219 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE OUT POSITION IN FWD SERVICE DOOR AT FWD GALLEY AREA 2023-282424<[01] INSTALLED CORRECTLY SLIDE POSITION VELCRO BACKING PAN IN FWD SERVICE DOOR AT FWD GALLEY AREA IAW WORK INSTRUCTIONS 725-61-06 STEP 11 ITEM 3I (2);[02] INSTALLED CORRECTLY SLIDE POSITION VELCRO BACKING PAN IN FWD SERVICE DOOR AT FWD GALLEY AREA IAW WORK INSTRUCTIONS 725-61-06 STEP 11 ITEM 3I (2)
